Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Hyperplane sections and stable derived categories


Author: Kazushi Ueda
Journal: Proc. Amer. Math. Soc. 142 (2014), 3019-3028
MSC (2010): Primary 13C14, 13D09; Secondary 14J33
Published electronically: June 2, 2014
MathSciNet review: 3223358
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the relation between the graded stable derived category of a hypersurface and that of its hyperplane section. The motivation comes from the compatibility between homological mirror symmetry for the Calabi-Yau manifold defined by an invertible polynomial and that for the singularity defined by the same polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13C14, 13D09, 14J33

Retrieve articles in all journals with MSC (2010): 13C14, 13D09, 14J33


Additional Information

Kazushi Ueda
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Machikaneyama 1-1, Toyonaka, Osaka, 560-0043, Japan
Email: kazushi@math.sci.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12124-1
Received by editor(s): July 18, 2012
Received by editor(s) in revised form: October 2, 2012
Published electronically: June 2, 2014
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society